# SDR DL757100299

- Difficulty date: October 26, 2009
- Submitted: February 18, 2010
- Operation: Air carrier
- Aircraft: N660DL
- Make and model: Boeing 757232
- Aircraft serial: 24422
- Aircraft time: 64,375 hours, 30,101 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 613 S16l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FUSELAGE HAS A DENT AT FSTA 613 JUST BELOW S16L.  ACCOMPLISHED ERA 477155-14 REV ORIGINAL AT SAA SAT REF 137705.
